Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2016, Volume 17, Issue 3, Pages 215–220 (Mi cheb510)  

Полвека на кафедре теории чисел

A. V. Zhmuleva

Moscow State Pedagogical University

Full text: PDF file (7736 kB)
References: PDF file   HTML file
UDC: 511.3
Received: 04.08.2016
Accepted:12.09.2016

Citation: A. V. Zhmuleva, “Полвека на кафедре теории чисел”, Chebyshevskii Sb., 17:3 (2016), 215–220

Citation in format AMSBIB
\Bibitem{Zhm16}
\by A.~V.~Zhmuleva
\paper Полвека на кафедре теории чисел
\jour Chebyshevskii Sb.
\yr 2016
\vol 17
\issue 3
\pages 215--220
\mathnet{http://mi.mathnet.ru/cheb510}
\elib{https://elibrary.ru/item.asp?id=27452095}


Linking options:
  • http://mi.mathnet.ru/eng/cheb510
  • http://mi.mathnet.ru/eng/cheb/v17/i3/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:138
    Full text:97
    References:21

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022